Behavior of the Higher Order Derivatives of Solutions of a Class of Nonhypoelliptic Equations in the Infinite Cylinder

  • Gennadii H. Hakobyan
  • Vachagan N. Margarjan
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 8)


The first results on the infinite differentiability and analyticity of solutions of elliptic equations have been derived by S. Bernshtein [1]. In [2] I. Petrovski proved that all classical solutions of elliptic equations with analytic coefficients and analytic right-hand sides are analytic functions.


Elliptic Equation Constant Coefficient Linear Differential Operator Differential Property Linear Partial Differential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bernshtein S. Sur la nature analytique des solutions des equations aux derivées partielles de second ordre. Math. Ann. 59(1904), 20–76.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Petrovski I. G. On analyticity of solutions of systems of differential equations. Matem. Sbornik 5(47) (1939), 3 - 68.Google Scholar
  3. 3.
    Hörmander L. Linear partial differential operators, Springer Verlag, Berlin, 1963MATHGoogle Scholar
  4. 4.
    Burenkov V. I. On connection between the behaviour of a solution of a partial differential equation at infinity and its differential properties. Trudy Mat. Inst. Steklov 89(1967), 56 - 68.MathSciNetMATHGoogle Scholar
  5. 5.
    Burenkov V. I. On infinite differentiability and analyticity of solutions, decreasing at infinity, of equations with constant coefficients. Doklady Akad. Nauk. USSR 174(1967), 1007 - 1010.MathSciNetGoogle Scholar
  6. 6.
    Burenkov V. I. On influence of the decay at infinity of solutions of partial differential equations on their differential properties. In “Embedding theorems and applications”, Nauka, Moscow (1970), 34–46.Google Scholar
  7. 7.
    Burenkov V. I. Analogue of Hörmander’s theorem on hypoellipticity for functions tending to zero at infinity. In “Nonlinear analysis, function spaces and applications”. Proc. of the 7-th Soviet-Czechoslovakian Seminar. Yerevan (1982), 63–67.Google Scholar
  8. 8.
    Cattabriga L. Solutions in Gevrey spaces of partial differential equations with constant coefficients, Asterisque 89–90(1981), 129 - 151.MathSciNetGoogle Scholar
  9. 9.
    Grushin V. V. On a class of solutions of a hypoelliptic equation. Doklady Akad. Nauk. USSR 137(1961), 768 - 771.Google Scholar
  10. 10.
    Grushin V. V. Connection between local and global properties of solutions of hypoelliptic equation with constant coefficients. Mat. Sbornik 108(1965), 525 - 550.Google Scholar
  11. 11.
    Kazaryan G. G. On the functional index of hypoellipticity. Mat. Sbornik 128(1985), 339 - 353.MathSciNetGoogle Scholar
  12. 12.
    Nikol’ski S. M. The first boundary problem for one degenerate linear equation. Doklady Akad. Nauk. USSR 146(1962), 767 - 769.Google Scholar
  13. 13.
    Mikhailov V. P. On the behaviour at infinity of a class of polynomials Trudy Mat. Inst. Steklov 91(1967), 59 - 81.MathSciNetGoogle Scholar
  14. 14.
    Hakobyan G. H., Margaryan V. N. Partial hypoellpicity in the infinite cylinder. (1998)Google Scholar
  15. 15.
    Hakobyan G. H., Margaryan V. N. On Gevrey type solutions of hypoelliptic equations. Izvestiya Akad. Nauk Armenia. Matematika 31 no. 2 (1996), 33–47 [in Russian, English translation in Journal of Contemporary Math. Anal. (Armenian Academy of Sciences)] Google Scholar

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Gennadii H. Hakobyan
    • 1
  • Vachagan N. Margarjan
    • 1
  1. 1.Department of Mathematics, Faculty of physicsYerevan State UniversityYerevanArmenia

Personalised recommendations